# SDR UIEA201000172

- Difficulty date: November 4, 2009
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 77,377 hours, 10,322 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strip
- Condition: Missing
- Location: Fan Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L/E STRIP ON THE NR 3 RT FAN COWL WAS FOUND WITH APPROX 20" MISSING. "DISPOSITION WAS TO APPLY 1 LAYER OF SPEED TAPE. DVI EVERY FLIGHT CYCLE AND REPLACEMENT OF THE FAN COWL AT THE NEXT "A" CHECK".
